IJPAM: Volume 36, No. 2 (2007)

ON THE MINIMAL FREE RESOLUTION FOR
FAT POINTS SCHEMES IN ${\bf {P}}^3$

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Let $Z \subset {\bf {P}}^3$ be a general union of fat points. Here we prove that $Z$ has the expected minimal free resolutions if many connected components of $Z$ have multiplicity ones.

Received: November 10, 2006

AMS Subject Classification: 14N05

Key Words and Phrases: minimal free resolution, homogeneous ideal, zero-dimensional scheme, postulation, fat point, projective space

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 36
Issue: 2